MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC PROLOCK CROSSLINK; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC PROLOCK CROSSLINK; SCREWDRIVER
Model Number 5482304
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having posterior fusion t10-s2.Preoperative diagnosis of this surgery was reop due to neurological symptoms caused by blood species.It was reported that the driver has broken.A crack was found at the tip of the product, and when attempting to turn the screw, it slightly widened and could not be fixated.There were no further complications reported regarding the event.Additional information was received that the reason for repeat surgery: neurological symptoms due to postoperative hematoma.There were no defects with the implant products used during the initial surgery.
 
Additional Manufacturer Narrative
E1: initial reporter details are unknown g2: country of origin - japan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
D4: lot number received medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis: part # 5482304; lot # ct17l066 visual and optical inspection confirmed the tip of the driver has cracked.The damage to the driver is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROLOCK CROSSLINK
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21958517
Report Number1030489-2025-01878
Device Sequence Number9274187
Product Code HXX
UDI-Device Identifier00643169641617
UDI-Public(01)00643169641617(11)180309(10)CT17L066
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5482304
Device Catalogue Number5482304
Device Lot NumberCT17L066
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer07/01/2025
09/03/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/11/2025
09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown